Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
On 2-adic cyclotomic elements in K-theory and étale cohomology of the ring of integers.
Authors: Gajda, W.; Arlettaz, D.; Banaszak, G.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Journal of Number Theory
Volume: 82
Start Page: 225
End Page: 255
Document Type: Article
ID: 136828.0
On products in algebraic K-theory.
Authors: Banaszak, G.; Gajda, W.; Arlettaz, D.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: Commentarii Mathematici Helvetici
Volume: 74
Start Page: 476
End Page: 506
Document Type: Article
ID: 136649.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.